MathSciNet Relay Station
MathSciNet bibliographic data
MR1664402 28A80 (28A78)
Martín, Miguel Angel; Mattila, Pertti On the parametrization of self-similar and other fractal sets. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2641–2648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement